Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Do you feel odd right after getting your Depo shot?

The week or so following my Depo injection, I always feel strange. It is very hard to explain, but I'll try: I get this wave-like feeling that randomly runs through my entire body, from my feet to my head. It's kind of like a dizzy feeling only I can feel it throughout my whole body. Very weird. And my forearms, hands, and fingers will get tingly/numb.
I told the nurse last time I was getting the shot, but she just blew me off. I go for my next shot in a couple weeks and I'm wondering if this could be something that deserves more attention than she gave me...

Answer Question
 
MommySteph06

Asked by MommySteph06 at 10:50 PM on Nov. 22, 2010 in Health

Level 12 (765 Credits)
Answers (1)
  • You could be having an allergic reaction, you should make a big deal of it next time.
    sweet29mom

    Answer by sweet29mom at 11:35 AM on Nov. 23, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN